2 doctors weighed in:

Take 20mg of Celexa a day and 20mg Valium for panic disorder. Doctor added 15mg Remeron (mirtazapine). Can Remeron (mirtazapine) with Celexa cause Serotonin Syndrome?

2 doctors weighed in
Dr. Lynne Weixel
Clinical Psychology
1 doctor agrees

In brief: Yes-watch carefully!

If you have any of these: confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, or diarrhea - call provider ASAP and even consider ER. It can be life-threatening.
Before starting, talk about it. Talk Tx can help!

In brief: Yes-watch carefully!

If you have any of these: confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, or diarrhea - call provider ASAP and even consider ER. It can be life-threatening.
Before starting, talk about it. Talk Tx can help!
Dr. Lynne Weixel
Dr. Lynne Weixel
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available